Rings containing a field of characteristic zero
MetadataShow full item record
Benson , D J 2017 , ' Rings containing a field of characteristic zero ' Archiv der Mathematik , vol 109 , no. 5 , pp. 413-414 . DOI: 10.1007/s00013-017-1100-x
© The Author(s) 2017 This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.